International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part D

Solution of fractional ordinary differential equation by Kamal transform


Author(s): Rachana Khandelwal, Priyanka Choudhary and Yogesh Khandelwal

Abstract: The fractional calculus for the Kamal transform is introduced and some non-homogenous fractional ordinary differential equation solved by the Kamal transform. We have to get multiple shifting property and periodic function of the Kamal transform.

Pages: 279-284 | Views: 624 | Downloads: 15

Download Full Article: Click Here
How to cite this article:
Rachana Khandelwal, Priyanka Choudhary, Yogesh Khandelwal. Solution of fractional ordinary differential equation by Kamal transform. Int J Stat Appl Math 2018;3(2):279-284.
Call for book chapter
International Journal of Statistics and Applied Mathematics